# SDR BAQA090538

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N30DK
- Make and model: Lear 35A
- Aircraft serial: 345
- Aircraft time: 9,836 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 2724130201
- Part serial: 3H0023
- Condition: Malfunctioned
- Location: Anti Ice System
- Part time: 9,837 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT REMAINS ON WITH SWITCH OFF.   REPLACED WITH SERVICEABLE UNIT.
